Acta Mathematicae Applicatae Sinica

, Volume 19, Issue 2, pp 191–204

Approximate Inertial Manifolds to the Generalized Symmetric Regularized Long Wave Equations with Damping Term

Authors

    • Institute of Applied Physics and Computational Mathematics
  • Ya-dong Shang
    • Institute of Applied Physics and Computational Mathematics
Original Papers

DOI: 10.1007/s10255-003-0095-1

Cite this article as:
Guo, B. & Shang, Y. Acta Mathematicae Applicatae Sinica, English Series (2003) 19: 191. doi:10.1007/s10255-003-0095-1

Abstract

In the present paper, we construct two approximate inertial manifolds for the generalized symmetric regularized long wave equations with damping term. The orders of approximations of these manifolds to the global attractor are derived.

Keywords

Symmetric regularized long wave equationperiodic initial value problemlong time behaviorapproximate inertial manifoldsdamping term

2000 MR Subject Classification

35B4035K57

Copyright information

© Springer-Verlag Berlin Heidelberg 2003